Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Do you know anyone taking ABILIFY?

Does this medication help?
The internet has lots of info about drug interactions and side effects. But I'm looking for personal experiences. Thanks!

 
Anonymous

Asked by Anonymous at 11:05 PM on Jun. 6, 2011 in Tweens (9-12)

This question is closed.
Answers (6)
  • My son took it with his adhd meds and he was fine. When it comes to meds you really dont know until the person takes them.
    Steph1499

    Answer by Steph1499 at 11:14 PM on Jun. 6, 2011

  • Yes, I know someone who took it. What would you like to know?
    mom2aspclboy

    Answer by mom2aspclboy at 11:10 PM on Jun. 6, 2011

  • My daughter took it for a few months, and I'm pretty sure that's the one that caused her blood sugar to go to 500. I don't want the makers to sue me, but I really think that was the one. I have known several other people who took it with no ill effects.
    elasmimi

    Answer by elasmimi at 11:10 PM on Jun. 6, 2011

  • ealasmimi, developing Diabetes is one of the side effects of Abilify, so the makers won't be suing you. There have been numerous lawsuits against the makers of Abilify because it was causing Diabetes in the patients who took it. Weight gain, one of the very common side effects, is the reason they give that people develop Diabetes while taking Abilify. My son is one of those who had no ill effects from the medication and, in fact, experienced weight loss (a small minority do) and almost had to stop the medication because he was losing too much weight too fast. He leveled off, though.
    mom2aspclboy

    Answer by mom2aspclboy at 11:15 PM on Jun. 6, 2011

  • I take it. When I first started taking it I felt really sick for 2 wees and the doctor told me my body was getting used to it and to keep taking it. Now it just makes me get a little dizzy if I stand up to fast.
    Anonymous

    Answer by Anonymous at 11:16 PM on Jun. 6, 2011

  • A friend of mine was on it and he got all crazy, it almost caused the end of our friendship. He got suicidal and moody.

    sweetangie79

    Answer by sweetangie79 at 6:46 AM on Jun. 7, 2011